# SDR CALA9601869

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK ON LT AND RT CORNERS OF NR 3 ENGINE PYLON FORWARD END.  THE CRACKED AREAS WERE CUT OUT. TWO EACH DOUBLERS, FILLERS, AND TRIPLERS WERE FABRICATED AND INSTALLED IAW SRM 54-00-01, FIGURE 2A.
